# SDR CA070126003

- Difficulty date: July 5, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bnorm BN2A
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3493704
- Part serial: FOICA212R
- Condition: Loose
- Location: Engine
- Part time: 1,403 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ROUGH RUNNING ON RUNUP. FOUND ATTACHMENT FLANGE ON MAGNETO LOOSE. (TC NR 20070126003)
